‘The Equalizer,’ ‘S.W.A.T.’ and Other CBS Shows Get Post-Strike Premiere Dates

The Equalizer and S.W.A.T. (Credit: CBS)

CBS has announced its 2024 primetime lineup, including the premiere dates for S.W.A.T. and The Equalizer — now that the SAG-AFTRA strike has ended.

On Monday, the network unveiled its programming schedule for shows starting after the Super Bowl broadcast on Sunday, Feb. 11.

Police drama S.W.A.T. starring Shemar Moore returns on Friday, Feb. 16 at 8 p.m. ET/PT for its seventh season.

CBS canceled the series in May but reversed its decision after Moore called the cancellation a “mistake” on social media and rallied viewer support, as previously reported.

Related Story: Shemar Moore Swats at CBS for ‘S.W.A.T.’ Cancellation: ‘A F–king Mistake’

The network also announced the premiere dates for The Equalizer, The Neighborhood, Bob Hearts Abishola, NCIS, the FBI franchise and Survivor.

The Neighborhood, Bob Hearts Abishola and NCIS return on Feb. 12; The FBI shows premiere on Feb. 13; The Equalizer comes back on Feb. 18; and Survivor returns March 6.

Production on television series and films ground to a halt in May, after Hollywood writers went on strike over pay and concerns about artificial intelligence.

Actors expressed similar concerns and began picketing in July. SAG-AFTRA, the union representing film and TV actors, remained on strike for 118 days until a tentative contract with Hollywood studios was approved on Nov. 8, ending the historic strike.

The TV industry is now shifting into high gear to salvage what’s left of the 2023-2024 broadcast season.

Read below for the full CBS spring primetime lineup:

MONDAY, FEB. 12
8:00-8:30 PM THE NEIGHBORHOOD (sixth season premiere)
8:30-9:00 PM BOB HEARTS ABISHOLA (fifth season premiere)
9:00-10:00 PM NCIS (21st season premiere)
10:00-11:00 PM NCIS: HAWAI’I (third season premiere)

TUESDAY, FEB. 13
8:00-9:00 PM FBI (sixth season premiere)
9:00-10:00 PM FBI: INTERNATIONAL (third season premiere)
10:00-11:00 PM FBI: MOST WANTED (fifth season premiere)

THURSDAY, FEB. 15
8:00-8:30 PM YOUNG SHELDON (seventh season premiere)
8:30-9:00 PM GHOSTS (third season premiere)
9:00-10:00 PM SO HELP ME TODD (second season premiere)
10:00-11:00 PM TRACKER (premiere episode encore)

FRIDAY, FEB. 16
8:00-9:00 PM S.W.A.T. (seventh season premiere)
9:00-10:00 PM FIRE COUNTRY (second season premiere)
10:00-11:00 PM BLUE BLOODS (14th season premiere)

SUNDAY, FEB. 18
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE EQUALIZER (fourth season premiere)
9:00-10:00 PM TRACKER
10:00-11:00 PM CSI: VEGAS

THURSDAY, FEB. 22
8:00-8:30 PM YOUNG SHELDON
8:30-9:00 PM GHOSTS
9:00-10:00 PM SO HELP ME TODD
10:00-11:00 PM TRACKER (second episode encore)

WEDNESDAY, FEB. 28
8:00-10:00 PM SURVIVOR (46th season premiere)

THURSDAY, FEB. 29
8:00-8:30 PM YOUNG SHELDON
8:30-9:00 PM GHOSTS
9:00-10:00 PM SO HELP ME TODD
10:00-11:00 PM ELSBETH

WEDNESDAY, MARCH 6
8:00-10:00 PM SURVIVOR (two-hour episode)

WEDNESDAY, MARCH 13
8:00-9:30 PM SURVIVOR (return to 90-minute episodes)
9:30-11:00 PM THE AMAZING RACE (36th season premiere)